# SDR QXEA2024080100182

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 14,779 hours, 9,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99041D
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MOST AFT RH SIDE PHOTOLUMINESCENT INDICATOR STRIP TO BE OUT OF LIMITS. REMOVED AND REPLACED AFT RH PHOTOLUMINESCENT INDICATOR STRIP. REF E175AMM TASK 33-50-21-000-801-A/ 33-50-21-400-801-A.
